Dec 30, 2011
Hello Doctor , I am on truvada/norvir/reyataz combo and my CD4 is very good and vl is undetectable . But I am concern about one thing, yesterday I went to the bathroom and it hurts to pee , do you think that is due to the medicine or is an infection ? I am drinking lots of fluids and it does not go away , My kidney not hurting or anything but I am freaking out by now. Should I go to emergency room ? Please help.
Response from Dr. McGowan
Sorry to hear that you are having these symptoms.
Rarely you can get kidney stones from reyataz. These symptoms may also be from an infection (urethritis) or a herpes outbreak. Yes, you should see your doctor to have tests done as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will A Person That Has Chlamydia Always Have The Disease?
- What Will Happen If You Have Herpes And Don't Get Treatment?
- What To Do If Antibiotics Not Helping Bacterial Vaginosis?
- What Is The Origin Of Gonorrhea?
- What Does Herpes On The Vagina Look Like?
- What Color Is Chlamydia Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.